# SDR AALA20070099

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3244 · Tire
- Part: Hub
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - NUMBER ONE BRAKE REPORTED LOCKED DURING TAXI OUT FOUND NUMBER ONE WHEEL AND BEARING FAILURE AND SUBSEQUENT DAMAGE TO SHEEL AXLE.  REPLACED NUMBER ONE TIRE TO ENABLE TAXI TO HANGAR.  REPLACED NUMBER ONE MAIN LANDING GEAR AND BRAKE DUE TO NUMBER ONE TIRE HUB FAILURE AND BRAKE DAMAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
